# SDR SWAA2025012885721

- Difficulty date: January 13, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER FWD METAL SLIDING SEAL FOR RT. HORIZONTAL STAB CRACKED.  <[01] REMOVED RT UPPER FWD SLIDING SEAL PER AMM 53-31-31; [02] INSTALLED RT UPPER FWD SLIDING SEAL PER AMM 53-31-31; [03] REMOVED; REPLACED AND OP'S CHECK GOOD R/H UPPER SLIDER SEAL PER AMM 53-31-31; [04] VERIFIED. REMOVED; REPLACED AND OP'S CHECK GOOD R/H UPPER SLIDER SEAL PER AMM 53-31-31.
